# SDR DL76G091961

- Difficulty date: August 12, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 80,104 hours, 16,985 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 BULKHEAD FWD CHORD, CRACKED APPROX 1" IN RADIUS AT STR 5R. REPAIRED DAMAGE IAW SRM 53-80-08, REPAIR 9.
